# SDR MK1Y20230503002

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 121,805 hours, 22,478 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR, BETWEEN STA 157 AND STA 162, ABOVE STR-21L: DURING MAINTENANCE CHECK, IAI SHOP DISCOVERED AN EXISTING REPAIR IN FUSELAGE SKIN LOCATED AT THE NOTED AREA. THE FLUSH REPAIR IS LOCATED IN THE EXTRA CRITICAL AREA, FWD TO THE PITOT STATIC PROBE. EXISTING FLUSH DOUBLER DIAMETER: 5.0". THICKNESS: 0.080". EXISTING FILLER DIAMETER IS 1.0".
